T Nation

3 Weeks in TRT and Notice Facial Hair Thinning


#1

Hello guys,
So I started TRT 3 weeks ago at 65mg testerone cyp twice a week. No hcg or ai yet, and I noticed the first week my facial/eyebrow hair started growing thicker and darker than the second week the reverse started happening and my facial hair is getting thinner and lighter and to the point now I’m starting to lose some. Has anyone ever experienced this or know what could cause this. From what I read TRT should make your facial hair grow more and if anything lose hair on head.(yes it’s making my hair on head lighter and shed too which I would think is normal if it wasn’t for facial hair thinning too)

I have no labs since starting TRT but a quick rundown on the 7 or so I did before starting.
Total T between 400-600 everytime
Last blood draw:
Free T 5.75 pg/ml. Range 4.25-30
Shbg 70 nmol/l range 10-57
Prolactin 13.1 ng/ml range 4-15.2
Vitamin b12 1331 pg/ml range 211-911
AST 63 range <40
ALT 138 <41
TSH 1.9 range .78-4.5
T4 1.61 ng/dL range .8-1.73
T3 92 ng/dL range 72-180

Quick rundown but summary of all my blood tests are normal total T with low free T and high SHBG.
I never seen TSH go above 2.0 yet.

I should also add my libido has felt the best so far this week and I noticed a positive change in body composition(I can also eat more without putting on bad weight). Anyone have any advice on why this could be happening.
Thanks


#2

Your liver enzymes are elevated. That’s the alt and AST. You need to investigate that.


#3

Your body is growing muscle and requires nutrients to do so, your appetite will levels off several months later. My hair became longer, thinner and more of it, more hair on arms, legs and face though. The rise in DHT is the reason why hair is affected, if you hadn’t be low testosterone in the first place your hair would be like it is now.

Don’t you dare even consider hair treatment drugs, they have nasty side effects, some permanente. Don’t be surprised if libido disappears for awhile, right now you have the injectable testosterone and your natural supply until your pituitary gland shuts down, then you must be patient until your body resets itself and adapts.

Typical pituitary shut down times is 1-3 weeks, however it does happen to all just some men don’t feel it as much as others. If you do end up feeling it it will feel like someone slammed on the brakes mentally and physically.